# SDR SWAA2020100821629

- Difficulty date: October 7, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 76,688 hours, 45,737 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE 20 ABC IS INOPERABLE.  RE-LAMPED EMERGENCY LIGHT ABOVE 20 ABC, PER AMM 33-51-03.
